# SDR QXEA2016050300289

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 11,816 hours, 12,568 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Part number: FR281002
- Part serial: FR0395
- Condition: Malfunctioned
- Part time: 11,816 hours, 12,568 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO TAKEOFF WARNING AT 105 KNOTS.  REPLACED CONDITION QUADRANT. OPS CHECK GOOD.  C/W INSPECTION AFTER EXCESSIVE BREAKING.  NO DEFECTS NOTED. FUNCTIONAL CHECK OF BRAKES GOOD.
